# SDR AUS20020382

- Difficulty date: February 28, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Mooney M20C
- Engine: Cont IO360*
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 7300051
- Condition: Cracked
- Location: Aileron
- Part time: 4,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT AILERON CONTROL LINKS CRACKED.  FOUND IAW AD/M20/52 & MOONEY SB M20-264.
